# SDR DHL9872682D

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, BULGING SKIN STA 440 STR 20R.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-30-3, 12 BY 12.  N/R 3351.
